This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking celexa for about 3 months. I have noticed definite decrease ability to become aroused. I have read suggestions of taking wellbutrin to offset the sexual side effect, but I do not wish to take another medication. What other options are there?
Thank you for your time.
All of the other ssri medications can cause decreased arousal, so switching to one of them will not solve your problem. Wellbutrin is commonly recommended and works well. Other sexual stimulants have been prescribed such as Yocon or Periactin. You might first try lowering the dose of Celexa.
i had question about celexa my husband started on it just a
week ago after only taking it for two days he couldnt orgasm he has no trouble getting an erection .Is this normal?how long will it last?
is there anything to help him?he really needs help with depression.so being on something is good but not being able to
have sex just might stess him out more :)
any suggestions or is this side effect temporary
Try switching to an antidepressant that supposedly doesn't inhibit sexual function, Serzone, Wellbutrin. But be aware that all antidepressants that I am aware of have side effects/withdrawal symptoms that are not made known by the pharmaceutical companies that manufacture them. Your dr. probably is unaware of them as well but just does what they are told to by their salesmen of the antidepressant.
I have been on Celexa for about 3 months. After trying many other anti-depressants this one seems to be working ok.
The problem I'm having though is not being able to sleep through the night. I might add that I am also taking doxepin (for chronic hives). The hives are gone now and I'm am slowly going off the doxepin. I'm down to 20 miligrams. Whenever I try to go to 10 miligrams I experience alot of anxiety and sleepless ness. My doctor suggested going to 10 miligrams one night and none the next night taking sonata to help sleep until I get off the doxepin. Please advise.
I can't seem to find a forum for Celexa side effects when it comes to emotional "flatline" so I am using this one. I want to know about wellbutrin and how it can restore my emotions. I have already emailed another psychiatrist on prozactruth.com and he said that Immunocal will work for me. But, will wellbutrin work for me if I'm prescribed that instead of Immunocal just the same? Is wellbutrin an SSRI? And, since SSRI's deplete glutathione (which gives us the ability to feel such emotions as joy, anger, grief, and has cut my sexual drive down to zero), will Wellbutrin restore the glutathione levels in my brain?
I will let you go now, but I'd appreciate a response soon. Thank you for your time.
I call it "celexa...I can't have an orgasm". I love being on Celexa, but the sexual sice effects are nuts. Sometime when I am getting intimate all I can think about is how this pill is supposed to have sexual side effects that I cant determine if its the pill that is giving me the side effects or just my obsessing over the fact that I am on the drug. I have OCD. I've been on Celexa for about 2 months. The only other side effects that I have are night sweats (about 5 out of 7 nights) and lately I cannot determine if something some one told me or something I sais was a dream or happend for real. Anyone experiencing that??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.